JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME NEW ČEBYŠEV TYPE INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME NEW ČEBYŠEV TYPE INEQUALITIES
Zafar, Fiza; Mir, Nazir Ahmad; Rafiq, Arif;
  PDF(new window)
 Abstract
Some new ebyev type inequalities have been developed by working on functions whose first derivatives are absolutely continuous and the second derivatives belong to the usual Lebesgue space . A unified treatment of the special cases is also given.
 Keywords
ebyev type inequalities;midpoint rule;trapezoid like rule;
 Language
English
 Cited by
 References
1.
P. Cerone and S. S. Dragomir, Generalisations of the Gruss, Chebychev and Lupa¸s inequalities for integrals over different intervals, Int. J. Appl. Math. 6 (2001), no. 2, 117– 128.

2.
P. Cerone, New bounds for the Cebycev functional, Appl. Math. Lett. 18 (2005), no. 6, 603–611. crossref(new window)

3.
Z. Liu, Generalizations of some new Cebysev type inequalities, J. Inequal. Pure Appl. Math. 8 (2007), no. 1, Article 13, 6 pp.

4.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink Classical and New Inequalities in Analysis, Mathematics and its Applications (East European Series), 61. Kluwer Academic Publishers Group, Dordrecht, 1993.

5.
B. G. Pachpatte, On Ostrowski-Gruss-Ceby sev type inequalities for functions whose modulus of derivatives are convex, J. Inequal. Pure Appl. Math. 6 (2005), no. 4, Article 128, 15 pp.

6.
B. G. Pachpatte, New Cebysev type inequalities via trapezoidal-like rules, J. Inequal. Pure Appl. Math. 7 (2006), no. 1, Article 31, 6 pp.